EconPapers    
Economics at your fingertips  
 

Positive Periodic Solution of Second-Order Coupled Systems with Singularities

Tiantian Ma

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

This paper establishes the existence of periodic solution for a kind of second-order singular nonautonomous coupled systems. Our approach is based on fixed point theorem in cones. Examples are given to illustrate the main result.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/504573.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/504573.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:504573

DOI: 10.1155/2013/504573

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:504573